Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Taking Provera, missed period, headache, back pain, breast pain, no appetite. Could I be pregnant?

Hi my peroid came on two times in august but the second time it came on it was real heavy i took provera for ten days two weeka after taki g provera i got a light pink discharge that lasted for one day i missed my peroid could i be pregrant i have head aches back achs my left an right side the lower part of my back my breast have sharp pain no appitte what could thi be
Asked On : Sun, 16 Sep 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

The symptoms you described can be seen in early pregnancy and also in premenstrual syndrome.
So to confirm you consult gynecologist once and undergo blood test for pregnancy which will rule out the possibility.
Then undergo ultrasound which will find out the cause of your excessive bleeding.
If you are pregnant by ultrasound the possibility of miscarriage can be ruled out.
If pregnancy test comes negative the cause for your irregular bleeding can be find out and treatment can be taken accordingly.

Take care.

Answered: Sun, 16 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor